Galpharm Ibuprofen Caplets, 200mg

Special Price £0.21 Regular Price £0.29
In stock
Order by 12pm for next day delivery
  • Fast acting relief
  • For muscular pain, joints and swelling
  • Contains ibuprofen
Migraine? Fever? Cold and Flu? All of the above?! Time to relieve those symptoms with our Galpharm Ibuprofen Caplets. Don’t suffer in silence. An active ingredient is the chemical in the medicine. This chemical is the bit that will help you get better. The active ingredients in this product are as follows: Each tablet contains Ibuprofen. Please read the enclosed leaflet before using this product and for dosage instructions. This product may be unsuitable for children under 12 years.
Get this for £2.11 when you buy it within a bundle
More Information
Per Measure Price£0.02 per 1 each
width8.7
depth2.2
Write Your Own Review
You're reviewing:Galpharm Ibuprofen Caplets, 200mg
Your Rating

We offer Next Day delivery on all orders over 2kg placed before 12pm Monday to Thursday. We make deliveries 5 days a week (Monday – Friday). Just make sure someone over the age of 18 is in to sign for your parcel.